MAUDE Adverse Event Report: CORDIS CORPORATION BRITE TIP; INTRODUCER, CATHETER

CORDIS CORPORATION BRITE TIP; INTRODUCER, CATHETER
Catalog Number 401645M
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, upon unpacking, the 6f 45cm brite tip sheath introducer was found defected.Per the two images provided, there appears to be a dark-colored, non-moveable particle on the cannula.There were no reports of patient injury.The device was not used.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, upon unpacking, the 6f 45cm brite tip sheath introducer was found defective.Per the two images provided, there appears to be a dark-colored, non-moveable particle on the cannula.There were no reports of patient injury.The device was not used.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.A sterile unit of catheter si brite tip 6f 45cm str was received coiled inside a clear plastic bag and evaluated while sealed in its original pouch.Visual inspection revealed a black inclusion embedded in the cannula, with no other visible damage or anomalies observed.The kinked/bent conditions noted on the unit were attributed to handling during shipment from the decontamination laboratory to the product analysis laboratory and were not considered part of the product analysis.Dimensional analysis was conducted to assess the inclusion embedded in the cannula and the results were within specification.The presence of the inclusion was confirmed; however, based on the work instruction used during manufacturing for contamination assessment, the unit met quality control requirements and passed inspection at the time of production.The defect found is part of the manufacturing process, however, it is within quality control requirements.The reported ¿catheter sheath introducer (csi)- foreign material¿ was observed during the product evaluation.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a dry, dark, cool place.Do not use if package is open or damaged.¿ based on the product analysis, the inclusion was found to be part of the manufacturing process and within specification.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
BRITE TIP
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key21921431
Report Number9616099-2025-00723
Device Sequence Number8720266
Product Code DYB
UDI-Device Identifier10705032000260
UDI-Public(01)10705032000260(17)270531(10)18327044
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K984500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number401645M
Device Lot Number18327044
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer04/17/2025
07/14/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date05/13/2025
07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown